# SDR DXTA2022050561260

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 309 hours, 180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Push-Pull Rod
- Condition: Misaligned
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: THE MAIN CABIN DOOR WILL CLOSE ELECTRICALLY BUT WILL NOT LOCK. INSPECTION OF THE DOOR REVEALS THAT THE MIDDLE LOCKING PIN ON THE AFT SIDE OF THE DOOR HAS WITHDRAWN OUT OF ITS BUSHING AND INTO THE DOOR INTERIOR. ACTUATING THE LOCKING HANDLE CAUSES IT TO MOVE FURTHER INWARD AND LATERALLY AWAY FROM ITS HOLE. // SIGNOFF// FOUND PIN PUSHED BACK AND OUT OF ALIGNMENT, RE-ALIGNED PIN AND ADJUSTED PUSH ROD TO TAKE UP THE SLACK AND PREVENT THE PIN FROM PUSHING BACK OUT, OPS CHECKS GOOD, ALL WORK DONE I.A.W. CE-680A AMM CH 52-10-00
